DSpace Repository

Contact integrable extensions of symmetry pseudo-groups and coverings of (2+1) dispersionless integrable equations.

Show simple item record

dc.contributor.author Морозов О.И.
dc.date.accessioned 2013-02-19T09:07:57Z
dc.date.available 2013-02-19T09:07:57Z
dc.date.issued 2009
dc.identifier.uri http://storage.mstuca.ru/jspui/handle/123456789/6014
dc.description Journal of Geometry and Physics, 2009, Vol. 59, N 11, pp. 1461 -1475 ru_RU
dc.subject ВМ ru_RU
dc.subject ФПМиВТ ru_RU
dc.title Contact integrable extensions of symmetry pseudo-groups and coverings of (2+1) dispersionless integrable equations. ru_RU
dc.type Article ru_RU


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account